58
IRUS Total
Downloads

Risk-sensitive investment in a finite-factor model

File Description SizeFormat 
FiniteFactor.pdfAccepted version284.54 kBAdobe PDFView/Open
Title: Risk-sensitive investment in a finite-factor model
Authors: Davis, MHA
Andruszkiewicz, G
Lleo, S
Item Type: Journal Article
Abstract: A new jump diffusion regime-switching model is introduced, which allows for linking jumps in asset prices with regime changes. We prove the existence and uniqueness of the solution to the risk-sensitive asset management criterion maximization problem in this setting. We provide an ODE for the optimal value function, which may be efficiently solved numerically. Relevant probability measure changes are discussed in the appendix. The recently introduced approach of Klebaner and Liptser (2013) is used to prove the martingale property of the relevant density processes.
Issue Date: 12-Feb-2016
Date of Acceptance: 4-Jan-2016
URI: http://hdl.handle.net/10044/1/42286
DOI: http://dx.doi.org/10.1080/17442508.2016.1139115
ISSN: 0090-9491
Publisher: Taylor & Francis
Start Page: 89
End Page: 114
Journal / Book Title: Stochastics
Volume: 89
Issue: 1
Copyright Statement: © 2016 Taylor & Francis. This is an Author's Accepted Manuscript of an article published in Stochastics, available online at: http://dx.doi.org/10.1080/17442508.2016.1139115.
Keywords: Science & Technology
Physical Sciences
Mathematics, Applied
Statistics & Probability
Mathematics
Portfolio optimization
risk-sensitive control
factor model
exponential martingale
34A12
60H05
91G10
93E20
JUMP-DIFFUSION MODEL
OPTIMIZATION
MANAGEMENT
01 Mathematical Sciences
15 Commerce, Management, Tourism And Services
Publication Status: Published
Appears in Collections:Financial Mathematics
Mathematics
Faculty of Natural Sciences